# SDR AALA2018080769018

- Difficulty date: August 5, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 53,066 hours, 30,479 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Detached
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SLIDE COVER FELL OFF. INSTALLED AFT THE SLIDE COVER, AIRCRAFT GOOD FOR SERVICE.
